Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from flu, had diarrhea, vomiting, headaches. Have numb ankles, head, arm. What is it?

Hi, I have been unwell for the last couple of weeks with a flu,it lasted 2 weeks, I then had diarrhea and vomitting and now a few days ago I started having headaches and feel really clumsy and lazy and sometimes just very sleepy, I also notice when I sleep at night and wake up I have numb ankles or half of my head is numb or my arm..please help
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Thanks for asking.

I think you are suffering from a viral infection.

You seem to have multiple system presentation with diarrhea, vomiting, and headaches with loss of energy.

Viral infections usually present in this way, can last up to 2-3 weeks and most of the time the symptoms are not severe as in bacterial infections.It is more of a slow grind rather a quick shot.

As you are having the symptoms for two weeks, it may not be a bad idea to get the general physical examination along with some lab.Investigations to rule out some serious pathology.

Hope it helps.
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor